Health - Sick on Lorazepam?

Discussion in 'Benzodiazepines' started by dark_mirage, Dec 11, 2005.

  1. dark_mirage

    dark_mirage Newbie

    Reputation Points:
    0
    Messages:
    22
    Joined:
    Mar 25, 2005
    30 y/o from Canada
    I took 3 mgs of Lorazepam (Ativan) last night. She felt okay at the first, maybe slightly nauseous(Sp?) She smoked pot, which made her fell better at the time. But then she threw up. When she woke up in the morning she still felt a little fucked up, then she threw up again! Is 3 mgs too much? This wasn't her first time taking them, but its been about a year since she's had them before, but they've never done this before.. any idea why she got sick so easily this time?
     
  2. ATM

    ATM Newbie

    Reputation Points:
    0
    Messages:
    11
    Joined:
    Dec 8, 2005
    3 mgs is sort of a lot, but not excessive.
    I need about 1 mg to have a nice feeling. But he wouldn't mix it with pot, because THC is just another depressant.

    Just tell You that she needs to take a little less and not mix it with pot and she'll be fine :)